Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of James WOODFIELD
|Number||Authors, Title and Details|
Mario ÁLVAREZ, Bryan GOMEZ-VARGAS, Ricardo RUIZ-BAIER, James WOODFIELD: Stability and finite element approximation of phase change models for natural convection in porous media. Journal of Computational and Applied Mathematics, vol. 360, pp. 117-137, (2019).